CSpace
特殊Thue系统表现的幺半群的两个性质
吴尽昭1; 谭红艳2
1996
Source Publication数学学报
ISSN0583-1431
Volume039Issue:005Pages:643
Abstract本文给出了有限特殊Church-Rosser Thue系统表现的幺半群是群或正则半群的两上充要条件,并由此获得了判定该种幺半群是否群,正则半群的十分简单的算法。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48361
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.兰州大学
Recommended Citation
GB/T 7714
吴尽昭,谭红艳. 特殊Thue系统表现的幺半群的两个性质[J]. 数学学报,1996,039(005):643.
APA 吴尽昭,&谭红艳.(1996).特殊Thue系统表现的幺半群的两个性质.数学学报,039(005),643.
MLA 吴尽昭,et al."特殊Thue系统表现的幺半群的两个性质".数学学报 039.005(1996):643.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴尽昭]'s Articles
[谭红艳]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴尽昭]'s Articles
[谭红艳]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴尽昭]'s Articles
[谭红艳]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.